# SDR USAA2009012190109

- Difficulty date: January 6, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 53,136 hours, 43,249 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 65475955
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - CORROSION ON UPPER, LOWER, & MIDDLE CLEVIS JOINT OF LEFT HORIZONTAL STABILIZER AT ELEVATOR HINGE LINE 113.25.  REPAIRED UPPER, LOWER, & MIDDLE CLEVIS JOINT OF LEFT HORIZONTAL STABILIZER AT ELEVATOR HINGE LINE 113.25 IAW B737 55-10-10.
